Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasiharmonic functions on the Poincaré $N$-ball


Authors: Leo Sario and Cecilia Wang
Journal: Bull. Amer. Math. Soc. 79 (1973), 922-923
MSC (1970): Primary 31B30
DOI: https://doi.org/10.1090/S0002-9904-1973-13260-4
MathSciNet review: 0324059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Hada, L. Sario and C. Wang, Dirichlet finite biharmonic functions on the Poincaré N-ball, J. Reine Angew. Math. (to appear). MR 380667
  • 2. D. Hada, L. Sario and C. Wang, N-manifolds carrying bounded but no Dirichlet finite harmonic functions, Nagoya Math. J. (to appear). MR 387614
  • 3. Y. K. Kwon, L. Sario and B. Walsh, Behavior of biharmonic functions on Wiener's and Royden's compactifcations, Ann. Inst. Fourier (Grenoble) 21 (1971), 217-226. MR 340633
  • 4. M. Nakai and L. Sario, A parabolic Riemannian ball, Proc. Sympos. Pure Math., vol. 11, Amer. Math. Soc., Providence, R. I., 1968, pp. 341-349. MR 38 #2703. MR 234386
  • 5. M. Nakai and L. Sario, Quasiharmonic classification of Riemannian manifolds, Proc. Amer. Math. Soc. 31 (1972), 165-169. MR 44 #4692. MR 287488
  • 6. M. Nakai and L. Sario, Existence of Dirichlet finite biharmonic functions, Ann. Acad. Sci. Fenn. (to appear). MR 425831
  • 7. M. Nakai and L. Sario, Existence of bounded biharmonic functions, J. Reine Angew. Math. 259 (1973), 147-156. MR 320949
  • 8. L. Sario, Biharmonic and quasiharmonic functions on Riemannian manifolds, Duplicated lecture notes 1969-1970, University of California, Los Angeles, Calif.
  • 9. L. Sario and C. Wang, Quasiharmonic functions on the Poincaré N-ball, Rend. Mat. (to appear). MR 324059
  • 10. L. Sario and C. Wang, Radial quasiharmonic functions, Pacific J. Math. (to appear). MR 322187
  • 11. L. Sario and C. Wang, Negative quasiharmonic functions, Tôhoku Math. J. (to appear). MR 344500
  • 12. L. Sario and C. Wang, Parabolicity and existence of bounded biharmonic functions, Comm. Math. Helv. 47 (1972), 341-347. MR 350039
  • 13. L. Sario and C. Wang, Parabolicity and existence of Dirichlet finite biharmonic functions, J. London Math. Soc. (to appear). MR 344498
  • 14. L. Sario and C. Wang, Existence of Dirichlet finite biharmonic functions on the Poincaré 3-ball, Pacific J. Math. (to appear). MR 362140
  • 15. L. Sario and C. Wang, Positive harmonic functions and biharmonic degeneracy, Bull. Amer. Math. Soc. 79 (1973), 182-187. MR 310801
  • 16. L. Sario and C. Wang, Harmonic and biharmonic degeneracy, Kōdai Math. Sem. Rep. (to appear). MR 334084

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31B30

Retrieve articles in all journals with MSC (1970): 31B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13260-4

American Mathematical Society